# SDR COMA0360109

- Difficulty date: February 19, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N957CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7109
- Aircraft time: 17,536 hours, 16,128 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Part serial: 519
- Condition: Unreliable
- Location: Nlg
- Part time: 17,536 hours, 16,128 cycles
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5575 NLG FAILED TO EXTENDREPLACED THE NLG PRIORITY VALVE.
